MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) AVEIR¿ INTRODUCER KIT ¿ 50 CM; INTRODUCER, CATHETER

ABBOTT MEDICAL (CRM-SYLMAR) AVEIR¿ INTRODUCER KIT ¿ 50 CM; INTRODUCER, CATHETER
Model Number LSN25501
Medical Device Problem Codes Fluid/Blood Leak (1250); Component Misassembled (4004)
Health Effect - Clinical Code Embolism/Embolus (4438)
Date of Event 04/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented in clinic for initial implant procedure on (b)(6) 2026.During procedure, it was found that the introducer exhibited air aspiration, and the large amount of air was absorbed into the body after entering.It was also found that the hemostasis valve on the introducer appeared to be inverted.A replacement introducer was used but the same issues were noted.As there were no serious consequences noted, the procedure was performed as planned.There were no patient consequences.
 
Additional Manufacturer Narrative
The reported events of fluid leak and inverted valve were not confirmed.As received, an introducer was returned in one piece with the dilator inserted.Visual examination did not find any anomalies except for the presence of blood at the seal and distal tip of the introducer.Leak testing was performed on the introducer, and no leakage was noted.No anomalies were found.

Brand Name
AVEIR¿ INTRODUCER KIT ¿ 50 CM
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24974401
Report Number2017865-2026-08453
Device Sequence Number17388149
Product Code DYB
UDI-Device Identifier05415067034847
UDI-Public(01)05415067034847(10)11149531(17)281031
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K211989
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLSN25501
Device Lot Number11149531
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2026
Supplement Date Received by Manufacturer05/13/2026
Initial Report FDA Received Date04/23/2026
Supplement Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown